PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Finite groups whose non-normal subgroups are of prime order

Volume 157 / 2019

Huaguo Shi, Zhangjia Han, Lei Jiang Colloquium Mathematicum 157 (2019), 309-316 MSC: Primary 20D35; Secondary 20E34. DOI: 10.4064/cm7637-9-2018 Published online: 7 June 2019

Abstract

We determine the structure of finite groups whose non-normal subgroups are of prime order.

Authors

  • Huaguo ShiDepartment of Applied Mathematics
    and Economics
    Sichuan Vocational and Technical College
    Suining 629000, China
    e-mail
  • Zhangjia HanSchool of Applied Mathematics
    Chengdu University of Information Technology
    Sichuan 610225, China
    e-mail
  • Lei JiangDepartment of Mathematics
    Chengdu Textile College
    Sichuan 611731, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image